Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes dizziness when on medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3093 Questions
Question
I HAVE TWO TIMES THAT THE ROOM WAS SPINING AND I GOT LGHT HEADED. IT ONLY LAST A FEW SECONDS.ONE OF MY MEDICATIONS WARNS OF DIZZYNESS. WHAT IS WRONG?
Posted Fri, 28 Feb 2014 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Luchuo Engelbert Bain 53 minutes later
Brief Answer: No major issue to be so bothered. Detailed Answer: Hi and thanks for the query, It is possible that this could be due to one of the medications. However, a few things must be considered first before coming to this conclusion. This could be attributed to the drug if it is the very first time you are on this medications. In case you have not recently changed the drug, increased the normal dosage or route of administration, timing or conditions under which you take the drug, it might be difficult to attribute this feeling to the drug. Other common conditions like transient hypoglycemia or low blood pressure can still present as such. This is still very unlikely in this case since it only lasted a few seconds. A rapid change of position, from a standing to a sitting, or sitting to standing can cause one to have this feeling of the room turning. This is generally what causes this feeling most of the time. The fact that this is not a usual feeling you had, and that it lasted a few seconds, in my humble opinion, should not bother you much. However, you might have to watch out if this repeats itself, or it becomes longer in durations or other disturbing new symptoms set in. I do not think you need to bother changing your drugs or dosages at this point. Be cool and take your drugs normally, follow normal lifestyle recommended guides. Be cool as I wish you the best of health. Kind regards. Dr Bain
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor